Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Prolonged heavy bleeding during periods. Going through menopause. Should I continue taking Deviry ?

i have been suffering from menopause problem. i was having heavy bleeding and some times periods does not stop. it will be bleeding for more than 15 days. gyneacologist advised me to take deviry for 21 days and sevista weekly twise to control this bleeding. i have been taking more than 5 months, shal i continue or not
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
sevista is a medroxyprogesterone acetate used to control abnormal uterine bleeding, you are having this for more than 5 months, better to have diagnostic endometrial curratage study to know endometrial problem, pelvic scan to know endometrial thickness, meet your gynecologist for dosage adjustment and further management.
Hope I have answered your q tuery. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor